# SDR HEEA967773

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 7620402021041
- Condition: Mis Mfg
- Location: Lt Outboard
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FLOOR DOES NOT HAVE PROPER JOGGLE ON INBOARD AND FORWARD EDGES OF PANEL AS NEEDED TO GO BELOW (-051) LARGE FLOOR.
